# SDR 2008UALA04009

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 33,948 hours, 13,394 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "SLIDE PRESS LOW.  CHECK SLIDE PRESS EMER R, EMER L" DISPLAYED ON PTP PANEL AFTER INSTALLATION OF AFT LEFT SIDE EMERGENCY OVERWING EXIT.  *S/D*  RESET AIRCRAFT PWR MSG DISAPPEARED.  OPS TEST EMERGENCY LIGHTS NORMAL.
